MAUDE Adverse Event Report: ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR INC. PERCLOSE PROGLIDE¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 12673-03
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6- medical device problem code 2017: failure to follow steps / instructions the additional device referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that this was an venous closure of the right common femoral vein using a proglide device using the pre-close technique via a 6f sheath hole prior to a atrial septal defect (asd) interventional procedure.Reportedly, the device was deployed properly but the knot and the suture loop was visible outside of the tissue tract, and the knot locked prematurely, therefore, the physician was unable to advance the knot and removed the device.The knot was formed and intact.The suture of one new proglide device was successfully pre-placed.The sheath was upsized to a 14f and the asd procedure was completed.Hemostasis was achieved with the pre-placed proglide suture and a figure of 8 stitch.There was no reported adverse patient effect.During return device analysis, it was noted that the returned suture was removed from the guide tube for further inspection and was also pulled from the suture bearing with no anomalies noted.It appears two sutures were returned in the loops.Both sutures were cut approximately 10 inches from the knot and were not scratched nor torn.The total length of both sutures was approximately 19 inches in length.An additional complaint (cn-370534) was created to capture the second suture that was returned looped and tangled with the initial reported device suture.No additional information was provided.

Brand Name
PERCLOSE PROGLIDE¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25285245
Report Number2024168-2026-02137
Device Sequence Number15967717
Product Code MGB
UDI-Device Identifier08717648013089
UDI-Public(01)08717648013089(17)280131(10)6031141
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number6031141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VESSEL CLOSURE: PROGLIDE
Patient SexMale